MathSciNet Relay Station
MathSciNet bibliographic data
MR1322927 (96i:28016) 28C05 (28A35 46J99 46L30)
Grubb, D. J. Products of quasi-measures. Proc. Amer. Math. Soc. 124 (1996), no. 7, 2161–2166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement